# SDR ASAA2018110426738

- Difficulty date: November 4, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 41,090 hours, 12,453 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Fault Code
- Condition: Displayed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

# 1 ENGINE FAULTS DISCOVERED DURING EEC BITE TEST. MSG 75-20391 LONG TIME FAULTS. THE VSV POSITION SIGNAL IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
